# SDR 97ZZZX1895

- Difficulty date: March 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N654US
- Make and model: Boeing 767-2B7
- Aircraft serial: 25225
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - EMERGENCY FLOOR LEVEL LIGHTING IN LEFT SIDE, FIRST CLASS SECTION  INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY AND CHARGER.  REF:  OPERATION CONTROL NR:  USAABB97044.  (X)
